# SDR 96ZZZM587

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN FRAME CRACKED STATION 930 STRINGER 14R UNDER STUB FRAME SUPPORT FITTING.  CRACK GOES FROM HOLE TO HOLE.  FABRICATED PARTS PER STEP ONE ON DHL/BOEING FAX 95-14TR DATED MAY 26, 1995. OVERSIZE HOLES.03125 FRAME ONLY PER STEP TWO OF DHL/BOEING FAX 95-14TR DATE MAY 26, 1995.  INSTALLED DOUBLER REPAIR AS PER STEP ONE OF DHL/BOEING FAX 95-14TR DATED MAY 26, 1995.
